# SDR QXEA200600123

- Difficulty date: January 22, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,607 hours, 27,704 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2160 ON TAXI OUT, HAD TO PULL OVER TO WAIT OUT AN ATC DELAY, WITHIN MINUTES AFTER START, NR 2 FUEL TEMP WENT INTO THE RED.  MAINTENANCE CONTROL AGREED TO RETURN TO GATE.  MAINTENANCE REPLACED THE NR 2 FUEL HEATER THERMAL ELEMENT IAW QX MTC 9730002.  OPERATIOONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
